# SDR UPS00831570

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503653N1
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA 620 LONG 35L TO LONG 36 SKIN HAD BULGING CORROSION.  REPAIRED IAW 8110-3 APPROVED DH SK703-767.
